# SDR SWAA2025071784705

- Difficulty date: June 24, 2025
- Submitted: July 17, 2025
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 29,470 hours, 14,662 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE; ANGLE INBD OF INTERCOSTAL WEB AT DEFLECTION CONTROL RIB IS CRACKED.  REMOVED CRACKED ANGLE INBD OF INTERCOSTAL WEB PER SRM 51-40-02.  CRACKED ANGLE INBD OF INTERCOSTAL WEB HAS BEEN REMOVED.   LOCATED; DRILLED AND DEBURRED REPLACEMENT ANGLE IAW SRM 51-40-05.
